A Caltech Library Service

Borg-Marchenko-type Uniqueness Results for CMV Operators

Clark, Stephen and Gesztesy, Fritz and Zinchenko, Maxim (2008) Borg-Marchenko-type Uniqueness Results for CMV Operators. . (Submitted)

[img] PDF - Submitted Version
See Usage Policy.


Use this Persistent URL to link to this item:


We prove local and global versions of Borg–Marchenko-type uniqueness theorems for half-lattice and full-lattice CMV operators (CMV for Cantero, Moral, and Velázquez [15]). While our half-lattice results are formulated in terms of Weyl–Titchmarsh functions, our full-lattice results involve the diagonal and main off-diagonal Green’s functions.

Item Type:Report or Paper (Discussion Paper)
Related URLs:
URLURL TypeDescription Paper
Additional Information:Based upon work supported by the US National Science Foundation under Grants No. DMS-0405526 and DMS-0405528.
Funding AgencyGrant Number
Subject Keywords:CMV operators, orthogonal polynomials, finite difference operators, Weyl–Titchmarsh theory, Borg–Marchenko-type uniqueness theorems
Classification Code:1991 Mathematics Subject Classification. Primary 34E05, 34B20, 34L40; Secondary 34A55
Record Number:CaltechAUTHORS:20180815-102223378
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:88822
Deposited By: Tony Diaz
Deposited On:15 Aug 2018 17:27
Last Modified:03 Oct 2019 20:10

Repository Staff Only: item control page